On the total number of prime factors of an odd perfect number

UTSePress Research/Manakin Repository

Search UTSePress Research


Advanced Search

Browse

My Account

Show simple item record

dc.contributor.author Iannucci Douglas en_US
dc.contributor.author Sorli Ronald en_US
dc.date.accessioned 2009-12-21T03:50:46Z
dc.date.available 2009-12-21T03:50:46Z
dc.date.issued 2003 en_US
dc.identifier 2003000441 en_US
dc.identifier.citation Iannucci Douglas and Sorli Ronald 2003, 'On the total number of prime factors of an odd perfect number', Amer Mathematical Soc, vol. 72, no. 244, pp. 2077-2084. en_US
dc.identifier.issn 0025-5718 en_US
dc.identifier.other C1 en_US
dc.identifier.uri http://hdl.handle.net/10453/5651
dc.publisher American Mathematical Society en_US
dc.relation.isbasedon http://dx.doi.org/10.1090/S0025-5718-03-01522-9 en_US
dc.title On the total number of prime factors of an odd perfect number en_US
dc.parent Mathematics Of Computation en_US
dc.journal.volume 72 en_US
dc.journal.number 244 en_US
dc.publocation Providence, USA en_US
dc.identifier.startpage 2077 en_US
dc.identifier.endpage 2084 en_US
dc.cauo.name Mathematical Sciences en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record